# SDR IPXA2024120250868

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,197 hours, 16,666 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Faulted
- Location: Pneumatic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED** DURING DESCENT, BLEED #2 FAULT, RAN ECAM / AOM PROCEDURE ACCOMPLISHED #2 ENG RUN, AND ACCOMPLISHED BITE TEST OF #2 PNEUMATIC PRESSURE CONTROLLER, BLEED VALVE OPS CHECKED GOOD AT THIS TIME AND NO FAULTS DISPLAYED IAW AMM 71-00-00 TABLE 501 TEST 3A AND AMM 36-11-00/501.
